Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lexapro withdrawl and started on Valdoxan!!

Posted by theconfusedone on February 21, 2010, at 4:59:33

Hi, I have been on lexapro 20mg and zyprexa 10mg for the last 6months. My doc decided I should quit them last week and begin a course of Valdoxan 25mgs 1 @ night. It is one week on and I feel absolutely terrible with nausea although strangely enough my deppression seems to be improving.
How long can I expect the nausea to go on and when the Valdoxan kicks in should the withdrawls cease???




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:theconfusedone thread:937526